# SDR DALA2015010600107

- Difficulty date: December 27, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BOLTS, AND BUSHINGS, TO ATTACH JACKSCREW AND HORIZONTAL STABILIZER.  BUSHINGS REMOVED IAW AMM 20-10-02 AND NEW WERE INSTALLED IAW DPS 1.33 AND DWG 9911846. BOLTS WERE REPLACED IAW AMM 55-10-00.
